| Model Number |
NA-U403SX-4019 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the aspiration needle would not advance when attempting to collect a sample for histology.This issue was found during a diagnostic endobronchial ultrasound procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not established.Olympus will continue to monitor field performance for this device.